# SDR UIEA2018092702079

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,199 hours, 9,873 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113903
- Part serial: TLS14176
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG STARTER. REMOVED AND REPLACED NR 1 ENG START VALVE IAW AMM 80-11-02 OPERATIONAL CHECK IS NORMAL, NO FURTHER DEFECTS NOTED AT THIS TIME.
